Quasidisks and twisting of the Riemann map

Show full item record




Prause , I 2019 , ' Quasidisks and twisting of the Riemann map ' , International Mathematics Research Notices , vol. 2019 , no. 7 , pp. 1936-1954 . https://doi.org/10.1093/imrn/rnx173

Title: Quasidisks and twisting of the Riemann map
Author: Prause, Istvan
Contributor organization: Department of Mathematics and Statistics
Date: 2019-04
Language: eng
Number of pages: 19
Belongs to series: International Mathematics Research Notices
ISSN: 1073-7928
DOI: https://doi.org/10.1093/imrn/rnx173
URI: http://hdl.handle.net/10138/303788
Abstract: Consider a conformal map from the unit disk on to a quasidisk. We determine a range of critical complex powers with respect to which the derivative is integrable. The results fit into the picture predicted by a circular analogue of Brennan's conjecture.
Subject: 111 Mathematics
Peer reviewed: Yes
Usage restriction: openAccess
Self-archived version: acceptedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
1611.06734.pdf 394.5Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record